# SDR AUS20030821

- Difficulty date: August 6, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010109
- Condition: Chafed
- Location: Hyd System
- Part time: 27,467 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT LIFT DUMP PRESSURE LINE CHAFED AGAINST SPOILER SELECT PRESSURE LINE DUE TO FAILURE OF GROUND SPOILER PRESSURE LINE SUPPORT BRACKET. LOSS OF NR 1 SYSTEM HYDRAULIC FLUID.
